Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Took monistat for swollen and burning vaginal lips. Why does it itch? What can I do?

I m 18 years old and started out by having this extreme itching sensation followed by swelling of the outer lips of my vag(sorry I don t know the proper lingo) they increased to swell and burn to the touch until I took monistat three then it all went away..until a week later. I then started having these stabbing sensations of burning and itchiness and this time little white clusters have shown themselves. I know it s not herpes because my sister was just diagnosed with it around the same time I started these symptoms and I could walk and move in directions she couldn t without feeling the pain. At first they looked sort of like little pimples but then it began to spread and get soft(i even was able to rub one white spot off of my skin with no pain but the others dont rub off easily, but im not gonna go and rub really hard to get them off either)they don t hurt when I touch them but they are extremely bothersome and the swelling of my lips run up against my underwear and is very irratated. I ve looked everywhere on the Enternet and can t find anything similar please give me some advise. I just recently went to the gynecologist for testing but it s a week later and I m tired of waiting for results!
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
probably what you experience now might be vaginal candidiasis.I will recommend you for fungal scraping done atfirst and start taking oral Itraconazole[sporanox]100mg twice daily for 5days with topical candid cream twice daily and T.Vozet at night to relieve itching.
Answered: Wed, 4 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor